# SDR ASOA05466

- Difficulty date: May 27, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE LT FRAME STA 640 WAS FOUND TO BE CRACKED AFT OF LBL 10 BEYOND LIMITS.  THE AIRCRAFT WAS INSPECTED AND FOUND TO BE SAFE FOR A FERRY FLIGHT FOR PERFORMANCE OF THE APPROPRIATE CORRECTIVE ACTION.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT 640 FRAME AND DOUBLER IAW SRM.  (K)
